# SDR ASAA2022102540485

- Difficulty date: October 25, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 39,532 hours, 11,269 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Message
- Condition: False Indication
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INITIALLY UPON LEVELING IN CRUISE FLIGHT, BOTH MAIN TANKS WERE BALANCED. AS THE FLIGHT PROGRESSED AND CONTINUING TO BURN FROM CENTER TANK, THE RIGHT MAIN TANK SLOWLY DROPPED TO 8000 LBS WHILE THE LEFT MAIN TANK INCREASED FROM 8300 LBS TO 8600 LBS. CONTINUED COMPARISON OF OUR FUEL BURN TO OUR FLIGHT PLAN INDICATED NORMAL FUEL USAGE AND ELIMINATED THE SUSPICION OF A FUEL LEAK. GROUNDED - YES. COULD NOT DUPLICATE DURING FUEL PUMP TEST REF B737-800 AMM 28-22-00-730-801. ALSO PERFORMED FQIS BITE PER AMM 28-41-00-710-801, ALL INDICATIONS NORMAL. GROUND VERIFICATION NORMAL.
